# SDR COMA0560036

- Difficulty date: January 6, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 24,975 hours, 23,609 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4959 ANTI ICE DUCT WARNING.  COULD NOT DUPLICATE.  INSPECTED AND OPERATIONAL CHECKS WERE NORMAL.
